# SDR CALA2020010600104

- Difficulty date: January 6, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 46,783 hours, 16,578 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111S1201
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND POSSIBLE CRACK IN RIGHT WHEEL WELL VERTICAL PRESSURE DECK WEB. PERFORMED HFEC INSPECTION ON RT W/W VERTICAL PRESSURE DECK WEB AND FOUND 1EA CRACK, CRACK IS APPROX. 2IN 3/16" LONG. REF 737 NDT MANUAL PART 6 51-00-00 PROC 23. REMOVED SEAT 22DEF REMOVED SEAT 22DEF REMOVED SEAT 21 DEF SEAT 23DEF REMOVED REMOVED FLOORBOARD 242AF STOP DRILL HOLE AT THE END OF THE CRACK REF. SRM 57-10-10 REP.4 . REQ.HFEC INSP. PERFORMED HFEC REF SRM 57-10-10 REPAIR 4.. AT STOP DRILLS .ALL CRACK BEEN STOP.  OK TO CONTINUE WITH SLOT REPAIR. COMPLIED WITH SRM 57-10-10 REPAIR 4 STEP 4.D. CUT A SLOT BETWEEN STOP DRILLED ENDS OF CRACK. REQ. Q/C PERFORM STEP 4.E. HFEC INSPECTION OF ANY TRIMMED EDGE. STOP DRILLED ENDS OF CRACK. REQ. Q/C PERFORM STEP 4.E. HFEC COMPLIED WITH SRM 57-10-10 REPAIR 4 STEP 4.D. CUT A SLOT BETWEEN INSPECTION OF ANY TRIMMED EDGE.NO CRACKS NOTE. PERFORMED HFEC REF SRM 57-10-10. STEP 4E. NO  CRACKS NOTED AT THIS TIME.AND VERIFIED .040 CUT OUT . 8369903 REF. SRM 57-10-10 REP.4. VERIFIED MATERIAL FOR REPAIR DOUBLER AS 2024-T3 .100 CLAD P.O# VERIFIED MATERIAL FOR REPAIR DOUBLER AS 2024-T3 .100 CLAD P.O# 8369903 REF. SRM 57-10-10 REP.4. NEED TO FABRICATE DOUBLER & APPLY ALODINE AND PRIMER REF SRM 57-10-10 REPAIR 4 STEPS F & G. PREVIOUS STEP IS NOT RII. FABRICATED DOUBLER AND ALODINE AND PRIMED REF SRM 57-10-10 REPAIR 4 STEP F&G. ACCOMPLISHED RII PORTION OF DOUBLER FABRICATION IAW GMM 09-25-05 AND SRM 57-10-10 REPAIR 4 STEPS F&G, OKAY TO INSTALL REPAIR.
